# SDR QXEA200501516

- Difficulty date: October 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 17,066 hours, 24,815 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2046 PILOTS CANNOT HEAR FLIGHT ATTENDANT THROUGH INTERPHONE.  FLIGHT ATTENDANT CAN HEAR PILOTS JUST FINE.  FLIGHT ATTENDANT AND PILOTS ARE ABLE TO MAKE PASSENGER ANNOUNCEMENTS JUST FINE.  MAINTENANCE REPLACED HANDSET FOR FLIGHT ATTENDANT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
